# SDR DALA2019052103170

- Difficulty date: May 20, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 62,968 hours, 23,258 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 INDICATION OF DEFECT NOTED IN LT PYLON DRAG FITTING #2 HOLE. INDICATION IS ON THE UPPER SKIN INBD SIDE LOOKING AFT @ THE 9 OCLOCK POSITION. CORRECTIVE ACTION: ACCOMPLISHED PERMANENT REPAIR ON LT PYLON DRAG FITTING FASTENER HOLE #2 IN THE UPPER SKIN IAW ER/A 577692-14AD REV ORIGINAL SECTION I. (1083358)
